MAUDE Adverse Event Report: Avanos Medical Inc. COOLIEF Cooled RF Advanced Generator; Generator, Lesion, Radiofrequency

Avanos Medical Inc. COOLIEF Cooled RF Advanced Generator; Generator, Lesion, Radiofrequency
Model Number CRG-ADVANCED
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Asystole (4442)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cervical radiofrequency ablation (rfa) procedure, a patient with a pacemaker/implantable cardioverter-defibrillator experienced asystole approximately 17 seconds after radiofrequency treatment was initiated.Cardiopulmonary resuscitation (cpr) was performed and the patient was successfully resuscitated.The procedure was stopped.Information notes: patient with pacemaker implantable cardioverter-defibrillator (icd).Boston scientific pacemaker icd representative was contacted prior to procedure.Magnet was given to staff from boston scientific representative the day before the procedure and was placed on patient pacemaker icd prior to starting procedure.Grounding pad placed on right flank/lower back.The disposable (or diros) trident radiofrequency hybrid insulated cannula dtrh length unknown.No issue during sensory testing.No issue during motor testing.Additional information received 04-sep-2026 the generator that was used at another location.Magnet placement was verified prior to initiating treatments.At the time of asystole the rfa temperature setting was 80 celsius.
 
Additional Manufacturer Narrative
The reported complaint product was returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 23-sep-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
COOLIEF Cooled RF Advanced Generator
Common Device Name
Generator, Lesion, Radiofrequency
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Stellartech Research Corp.
560 cottonwood dr
milpitas CA 95035
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50872969
Report Number3011270181-2026-00174
Device Sequence Number21188684
Product Code GXD
UDI-Device Identifier00193493473014
UDI-Public00193493473014
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K192491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCRG-ADVANCED
Device Catalogue NumberCRG-ADVANCED
Device Lot NumberSTZ1968-012
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Pacemaker ICD; Trident Diros Probe
Outcome Attributed to Adverse Event Life Threatening; Other; Required Intervention;
Patient SexFemale